Nausea And Appetite Decrease During TB Treatment

Illustration of Nausea And Appetite Decrease During TB Treatment
Illustration: Nausea And Appetite Decrease During TB Treatment upload.wikimedia.org

Permission, I want to ask my wife earlier, was sentenced to suffer from tuberculosis, after routine control and taking medication for + – 2 months suddenly my wife felt nauseous again and decreased appetite as before, she had complained of exhaustion, I was worried when she nausea not want to eat the condition is getting worse, is there a possibility that the TB bacteria is active again? beg for the solution .. what should I do so that my wife’s body immunity returns again?

1 Answer:

Hi Utomo,


The emergence of complaints of nausea, decreased appetite and fatigue (easily tired) during treatment can indeed be caused by tuberculosis treatment that is not yet complete (active bacteria return). However, not all complaints are caused by these conditions, but can be caused by the following conditions:

Dyspepsia (heartburn)
Gastrointestinal disorders such as irritable bowel syndrome, food intolerance
Side effects of taking tuberculosis drugs
Spread of tuberculosis infection, for example intestinal tuberculosis

These conditions should be consulted directly with the doctor who is caring for your wife so that the doctor can conduct an evaluation so that appropriate treatment steps can be given. The examinations that can be recommended by doctors are blood, x-ray and sputum examination (for pulmonary TB), gastrointestinal ultrasound to the gastrointestinal binoculars. Perform the examination if it is recommended by the doctor so that the doctor can ensure the most appropriate treatment steps on your wife's condition.


Here are some suggestions regarding your wife's complaints:

Consume foods high in protein, for example eggs, milk or meat
Enough rest
Eat regularly regularly, if your appetite decreases then you should eat smaller portions and more frequent frequencies
Perform treatment and control according to doctor's orders

May be useful,


dr. Budiono

: by

Related Question

(2 years ago)

...

Treatment For Narcolepsy?

Treatment For Narcolepsy?

(2 years ago)

I have sleep disorders https://www.HealthReplies.com/narkolepsi. If you read from the article, there are two types of medicine, I guess which one is suitable between the two. What ...

Not To Menstruation Anymore After Giving Birth To A Caesarean And Sterile Birth Control.?

Not To Menstruation Anymore After Giving Birth To A Caesarean And Sterile Birth Control.?

(2 years ago)

Mlm I am a housewife aged 31 years old … Want to ask after giving birth cesar u0026amp; KB is sterile, february on 6 kmarin, why after childbirth, why hasn’t menstruati...

Leave a Reply

Your email address will not be published.